CureZone   Log On   Join
Re: Mirena IUD side effects
 
Quin21 Views: 14,621
Published: 11 years ago
 
This is a reply to # 947,932

Re: Mirena IUD side effects


Omg I'm just now finding this post but I have had the MIRENA IUD for about 6 months now & I recently notice that I'm extremely tired fatigue my cycle is so off track I feel so so depressed I think I'm having anxiety problems it seems like my saliva has gotten thicker my hair is so brittle & then around the edges I do have two small children but they don't have me feeling like this & I have noticed that I have like swollen taste buds on the back
Of my tongue they don't hurt but just knowing they are there makes
Me nervous & the dizziness.lighthead,fuzzy memory numb feeling in my head it is really bothering me of there is anyone else out there experiencing this please let me know
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.063 sec, (1)